# SDR CALA9700352

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AE2463513J0604
- Condition: Leaking
- Location: Tail Section
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT LOST A-SYSTEM HYDRAULIC PRESSURE AND QUANTITY AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO PTY WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC FLEX HOSE IN TAIL SECTION OF AIRCRAFT LEAKING.  THE HYDRAULIC FLEX LINE WAS REMOVED AND REPLACED.  IN ADDITION, BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
